Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Estimates for operator norms on weighted spaces and reverse Jensen inequalities
HTML articles powered by AMS MathViewer

by Stephen M. Buckley PDF
Trans. Amer. Math. Soc. 340 (1993), 253-272 Request permission

Abstract:

We examine the dependence on the ${A_p}$ norm of $w$ of the operator norms of singular integrals, maximal functions, and other operators in ${L^p}(w)$. We also examine connections between some fairly general reverse Jensen inequalities and the ${A_p}$ and $R{H_p}$ weight conditions.
References
Similar Articles
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 340 (1993), 253-272
  • MSC: Primary 42B20; Secondary 42B25, 47A30, 47B38, 47G10
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1124164-0
  • MathSciNet review: 1124164